# SDR COM60373

- Difficulty date: January 7, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N926CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7027
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flex Shaft
- Part number: 601R93106103
- Condition: Damaged
- Location: Lt Flap Inbd
- Part time: 2,940 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TASK 12-680-100, LT INBD FLAP FLEX DRIVE SHAFT IS DAMAGED.  REPLACED FLEX SHAFT.
